Alert archive / Wyoming / High Wind Warnings in 2010
High Wind Warning 23, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind warning at Dec 27, 2010, 2:50 AM MST for 4 counties in Wyoming. It was in force for 8 hr. 3 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Dec 27, 2010, 2:50 AM MST (09:50 UTC)
- Expired
- Dec 27, 2010, 11:18 AM MST
- In force
- 8 hr
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 09:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 27, 5:01 AM MST | NON-TSTM WND GST 60 | Arlington, WY | 63 MPH AT 0456 63 MPH AT 0446 63 MPH AT 0441 61 MPH AT 0436. |
| Dec 27, 5:56 AM MST | NON-TSTM WND GST 58 | Arlington, WY | 60 AT 0541, 65 AT 0536, 0531, 0526. 66 AT 0506 AND 0501. |
| Dec 27, 6:51 AM MST | NON-TSTM WND GST 60 | Arlington, WY | 64 MPH AT 0746, 0741, 62 MPH AT 0736, 60 MPH AT 0731. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 9.8 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1985 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- -191 m²/s²
- 0-3 km storm-relative helicity
- -212 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
126 WWUS75 KCYS 270950 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 250 AM MST MON DEC 27 2010 ...STRONG WINDS WILL OCCUR OVER PORTIONS OF SOUTHEAST WYOMING TODAY... .STRONG WINDS ALOFT WILL COMBINE WITH A STRONG PRESSURE GRADIENT AT THE SURFACE TO CREATE GUSTY CONDITIONS ACROSS PORTIONS OF SOUTHEAST WYOMING TODAY. WINDS ARE EXPECTED TO SLOWLY DIMINISH DURING THE AFTERNOON. WYZ106-110-116-271800- /O.NEW.KCYS.HW.W.0023.101227T0950Z-101228T0100Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN... VEDAUWOO...BUFORD...PUMPKIN VINE 250 AM MST MON DEC 27 2010 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM MST THIS EVENING. * TIMING...THROUGH THIS AFTERNOON. THE STRONGEST WINDS ARE EXPECTED DURING THE MORNING HOURS. * WINDS...SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS AS HIGH AS 65 MPH. * OBSERVATIONS...AT 230 AM WINDS GUSTED TO 61 MPH AT ARLINGTON AND WERE SUSTAINED AT 39 MPH AT BORDEAUX. * IMPACTS...MOTORISTS TRAVELLING IN HIGH PROFILE VEHICLES WILL BE IMPACTED GREATEST. ROADWAYS THAT WILL BE AFFECTED INCLUDE INTERSTATE 80 NEAR ELK MOUNTAIN...ARLINGTON...AND OVER THE SUMMIT...AS WELL AS INTERSTATE 25 IN SOUTHERN PLATTE COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1. && $$ HAHN
1 follow-up statement
481 WWUS75 KCYS 271818 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1118 AM MST MON DEC 27 2010 ...STRONG WINDS HAVE DIMINISHED OVER AND NEAR THE LARAMIE RANGE AND THE ARLINGTON AREA LATE THIS MORNING... .THE WINDS OVER AND NEAR THE LARAMIE RANGE AND THE ARLINGTON AREA HAVE SLOWLY DIMINISHED SINCE SUNRISE. WINDS WILL CONTINUE TO GUST AS HIGH AS 45 MPH IN THAT AREA FOR THE REST OF TODAY... BUT WILL NOT MEET OR EXCEED HIGH WIND WARNING CRITERIA. WYZ106-110-116-271930- /O.CAN.KCYS.HW.W.0023.000000T0000Z-101228T0100Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN... VEDAUWOO...BUFORD...PUMPKIN VINE 1118 AM MST MON DEC 27 2010 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH WIND WARNING. THE WINDS OVER AND NEAR THE LARAMIE RANGE AND THE ARLINGTON AREA HAVE SLOWLY DIMINISHED SINCE SUNRISE. WINDS WILL CONTINUE TO GUST AS HIGH AS 45 MPH IN THAT AREA FOR THE REST OF TODAY... BUT WILL NOT MEET OR EXCEED HIGH WIND WARNING CRITERIA. FOR THAT REASON...THE HIGH WIND WARNING HAS BEEN CANCELLED. $$ WEILAND
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Dec 26, 9:42 PM MST, 5 hours 8 minutes earlier.
Area forecast discussion, Dec 26, 9:42 PM MST, 5 hours 8 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE CHEYENNE WY 942 PM MST SUN DEC 26 2010 .UPDATE...TONIGHT... FORECAST INHERITED FROM THE DAY SHIFT REMAINS IN PRETTY GOOD SHAPE...AND ONLY HAVE MADE MINOR ADJUSTMENTS TO WIND SPEEDS. ALSO MADE SOME MINOR ADJUSTMENTS TO THE MOUNTAIN PRECIPITATION CHANCES FOR TONIGHT BASED ON THE 700 MB FLOW VEERING TO MORE OF A WEST- NORTHWEST DIRECTION TONIGHT AND THE INDICATION FROM THE 00Z SOUNDINGS THAT MOISTURE IN THE MID-LEVELS WILL CONTINUE TO ADVECT INTO THE SOUTHWEST ZONES OVERNIGHT. && .AVIATION...06Z ISSUANCE... BREEZIER CONDITIONS THAN THE PAST FEW NIGHTS WILL HELP TO KEEP VFR CONDITIONS ACROSS THE AREA...WITH NO FOG FORMATION EXPECTED OVERNIGHT. THERE WILL BE A VERY SLIGHT CHANCE FOR SOME MVFR CEILINGS TO DEVELOP NEAR RAWLINS OVERNIGHT...BUT SATELLITE IMAGERY THIS EVENING SHOWS A POSSIBLE BACK EDGE TO THE LOW CLOUDS WEST OF CARBON COUNTY...AND PROBABLY ALONG THE FRONTAL BOUNDARY THAT WILL BEGIN TO MOVE THROUGH THE AREA. THEREFORE WILL ONLY KEEP SOME VICINITY SHOWERS IN THE RAWLINS AREA EARLY IN THE TAF PERIOD. PERIODS OF MOUNTAIN OBSCURATION WILL CONTINUE TO BE POSSIBLE NEAR THE SIERRA MADRE AND SNOWY RANGES WHERE SOME OROGRAPHIC SHOWERS WILL STILL BE POSSIBLE OVERNIGHT. ELSEWHERE...EXPECT VFR CONDITIONS. && .PREV DISCUSSION... /ISSUED 224 PM MST SUN DEC 26 2010/ SHORT TERM...TONIGHT THROUGH TUESDAY... A SHORTWAVE TROUGH WILL MOVE ACROSS THE ROCKIES TONIGHT AND MONDAY MORNING WITH A SPLIT FLOW ALOFT OVER THE REGION. THE FEATURE WAS LOCATED FROM EASTERN IDAHO TO SOUTH CENTRAL UTAH EARLY THIS AFTERNOON. PRECIPITATION AHEAD OF THE SHORTWAVE TROUGH WAS OVER EASTERN IDAHO AND UTAH AS OF 20Z. THE ASSOCIATED SURFACE COLD FRONT APPEARED TO BE OVER WESTERN WYOMING EARLY THIS AFTERNOON. MOISTURE WILL INCREASE OVER THE CWA WITH THE APPROACH OF THE SHORTWAVE TROUGH. CLOUDS WILL LOWER AND INCREASE...BUT IT STILL LOOKS LIKE MOST OF ANY SNOWFALL WILL OCCUR OVER AND NEAR THE SNOWY AND SIERRA MADRE RANGES TONIGHT AND INTO MONDAY MORNING. DUE TO CLOUD TOPS WARMING SOME CURRENTLY UPSTREAM AND QUICK NATURE OF THE STORM SYSTEM HAVE PLACED ABOUT AN INCH OF NEW SNOW IN THOSE MOUNTAINS ESPECIALLY ABOVE 8500 FEET MSL. FAIRLY FAST WEST OR NORTHWEST FLOW ALOFT WILL BE OVER THE REGION THROUGH TUESDAY AFTER THE PASSAGE OF THE SHORTWAVE TROUGH ON MONDAY. THERE WILL BE A BRIEF BREAK IN THE CLOUD COVER ...WITH MID AND HIGH CLOUDS SPREADING BACK OVER THE CWA MONDAY NIGHT AND TUESDAY. COLD AIR ADVECTION BEHIND THE FRONT AND TROUGH WILL BRING COOLER TEMPERATURES TO PARTS OF THE REGION ON MONDAY...ESPECIALLY OVER THE SOUTHEAST WYOMING PLAINS EAST OF THE LARAMIE RANGE. THE MAIN FORECAST CONCERN THROUGH TUESDAY WILL BE THE STRONG WINDS. CURRENTLY...WESTERLY SURFACE WINDS WERE GUSTING BETWEEN 40 AND 50 MPH IN SOME AREAS ALONG AND WEST OF THE LARAMIE RANGE. THE SURFACE PRESSURE GRADIENT HAS TIGHTENED TODAY AS A SURFACE LOW PRESSURE TROUGH HAS DEEPENED OVER FAR EASTERN WYOMING. DURING THAT SAME TIME...SOUTHWEST WINDS HAVE INCREASED TO 40 KNOTS ON THE LOWEST GATE OF THE MEDICINE BOW PROFILER. THE CURRENT WINDS MAY DIMINISH SOME AFTER SUNSET AND THEN INCREASE TONIGHT AND CONTINUE FOR MUCH OF MONDAY AS THE SURFACE COLD FRONT APPROACHES AND PASSES. THE LOW LEVEL HEIGHT DIFFERENCES THROUGH TUESDAY REMAIN FAIRLY LARGE BETWEEN KCAG AND KCPR AND CHANGE FROM MORE AT THE 850 MB LEVEL EARLY TONIGHT TO THE 700 MB LEVEL MONDAY THROUGH TUESDAY. AT THIS TIME WILL KEEP WINDS BELOW HIGH WIND CRITERIA BUT KEEP GUSTS BETWEEN 40 AND 50 MPH ALONG AND WEST OF THE LARAMIE RANGE MONDAY AND TUESDAY. SPEEDS WILL BE LOWER OVER THE PANHANDLE DURING THAT TIME. LONG TERM...TUESDAY NIGHT THROUGH SUNDAY... TUESDAY NIGHT...RELATIVELY MILD NIGHT DUE TO LOW LEVEL MIXING AND DECENT SURFACE PRESSURE GRADIENT. WEDNESDAY...ONE FINAL MILD DAY IN ADVANCE OF THE APPROACHING SHORTWAVE TROUGH AND COLD FRONT. HIGH TEMPERATURES 30S WEST AND 40S EAST WITH 1000-500 MB THICKNESSES NEAR 5460 METERS. OROGRAPHIC SNOW SHOWERS IN THE AFTERNOON ACROSS THE SNOWY RANGE AND SIERRA MADRE RANGE ON MOIST SOUTHWEST FLOW ALOFT. WEDNESDAY NIGHT...PREFRONTAL TROUGH AND COLD FRONT BEGIN TO MOVE EASTWARD ACROSS MUCH OF SOUTHEAST WYOMING WITH CHANCES FOR OROGRAPHIC AND BAROCLINIC BAND SNOW SPREADING ACROSS CONVERSE...CARBON AND MUCH OF ALBANY COUNTIES. THURSDAY...BOTH THE 12Z RUNS OF THE GFS AND ECMWF QUITE SIMILAR IN 500 MB POSITIONING OF CLOSED UPPER LOW ACROSS EASTERN UTAH/WESTERN COLORADO AT 00Z/FRIDAY...LEADING TO MODERATE TO HIGH CONFIDENCE IN THEIR RESPECTIVE SOLUTIONS. EXPECTING SNOW TO BECOME WIDESPREAD DURING THE DAY AS DEEP MOIST AIRMASS IS LIFTED BY DYNAMICS...OROGRAPHICS...UPSLOPE AND WARM AIR ADVECTION LIFT ABOVE THE INITIALLY SHALLOW COLD POOL. BLUSTERY NORTH WINDS WILL OCCUR DUE TO STRONG COLD AIR ADVECTION AS THE SURFACE LOW DEEPENS SIGNIFICANTLY ACROSS EAST CENTRAL COLORADO. BASED ON COMBINATION OF FALLING SNOW AND GUSTY WINDS...BLOWING SNOW LOOKS LIKELY AND HAVE INCREASED SNOW CHANCES TO THE 60 TO 100 PERCENT CATEGORY...DUE TO HIGH CONFIDENCE...IN THE AFTERNOON. WINTER WEATHER HIGHLIGHTS WILL BE NEEDED BY LATER SHIFT TEAMS. THURSDAY NIGHT...SLOW MOVING UPPER LOW PIVOTS NORTHEASTWARD ACROSS NORTHERN AND NORTHEAST COLORADO...PRODUCING MODERATE TO HEAVY SNOW AT TIMES ACROSS EASTERN WYOMING AND WESTERN NEBRASKA EAST OF INTERSTATE 25 ALONG WITH BLUSTERY NORTH WINDS OF 20 TO 35 MPH. 12Z ECMWF AND GFS SIMILAR SYNOPTICALLY LEADING TO MODERATE TO HIGH CONFIDENCE IN MODEL SOLUTIONS. FRIDAY...FORTUNATELY...CLOSED UPPER LOW MOVES PROGRESSIVELY NORTHEAST INTO THE DAKOTAS BY 00Z/SATURDAY WITH SNOW CHANCES DECREASING ACROSS OUR COUNTIES FROM WEST TO EAST...THOUGH IT WILL BE QUITE BLUSTERY AND COLD WITH MAXIMUM TEMPERATURES ONLY IN THE SINGLE DIGITS AND TEENS. SATURDAY...CONTINUED COLD BUT LIKELY DRY AS LOW AND MID LEVEL MOISTURE WANES. SUNDAY...LOW AMPLITUDE SHORTWAVE RIDGING ALOFT PREVAILS...KEEPING IT DRY. AVIATION...00Z TAF ISSUANCE... VFR CONDITIONS ARE EXPECTED THROUGH TUESDAY OVER THE CWA. CLOUDS WILL INCREASE AND LOWER THROUGH 12Z AS A WEAK STORM SYSTEM MOVES ACROSS THE CWA. LIGHT SNOW WILL FALL OVER THE MOUNTAINS BETWEEN 04Z AND 15Z WITH THE SNOWY RANGE OBSCURED DURING THAT TIME. OTHERWISE...BASES WILL LOWER TO AROUND 5 THOUSAND FEET AGL AT KRWL AND KSAA EARLY TONIGHT AND CONTINUE THROUGH 12Z. WESTERLY WINDS WILL GUST AS HIGH AS 45 KNOTS IN AREAS ALONG AND WEST OF THE LARAMIE RANGE TONIGHT AND MONDAY WITH GUSTS AS HIGH AS 35 MPH OVER THE PANHANDLE. FIRE WEATHER... SNOW WILL FALL OVER THE SNOWY RANGE LATE TONIGHT AND MONDAY MORNING. OTHERWISE...THE DISTRICT WILL BE DRY THROUGH TUESDAY. THE TEMPERATURES WILL BE NEAR OR JUST ABOVE NORMAL THROUGH WEDNESDAY. THE MAIN CONCERN WILL BE WESTERLY WINDS GUSTING AS HIGH AS 50 MPH THROUGH TUESDAY IN AREAS ALONG AND WEST OF THE LARAMIE RANGE. FURTHER TO THE EAST...WIND GUSTS WILL BE AS HIGH AS 35 MPH DURING THAT TIME. A STORM SYSTEM WILL AFFECT THE REGION THE LAST HALF OF THIS WEEK...WITH MUCH COLDER TEMPERATURES...SNOW AND WINDY CONDITIONS. THE WINTRY WEATHER WILL MAINLY BE ON THURSDAY AND FRIDAY OVER THE CWA. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && UPDATE/AVIATION...CARPENTER SHORT TERM/FIRE WEATHER...WEILAND LONG TERM...RUBIN
Hazardous weather outlook, Dec 26, 1:40 PM MST, 13 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 140 PM MST SUN DEC 26 2010 NEZ002-003-019>021-054-055-095-096-WYZ101>119-272045- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 140 PM MST SUN DEC 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT WEST WINDS OF 20 TO 35 MPH WITH GUSTS TO 45 MPH WILL OCCUR THROUGH THIS EVENING...ALONG AND WEST OF THE LARAMIE RANGE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A STRONG STORM SYSTEM WILL BEGIN TO AFFECT CARBON COUNTY AND THE SNOWY RANGE ON WEDNESDAY...SPREADING EAST OVER ALL OF SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE BY THURSDAY AFTERNOON. A POTENT COLD FRONT WILL SWEEP ACROSS WEDNESDAY NIGHT AND EARLY THURSDAY...USHERING IN MUCH COLDER TEMPERATURES...BLUSTERY NORTH WINDS AND WIDESPREAD SNOW...WHICH WILL LIKELY BE MODERATE TO HEAVY AT TIMES ON THURSDAY AND THURSDAY NIGHT...PRIMARILY EAST OF INTERSTATE 25. AREAS OF BLOWING SNOW AND REDUCED VISIBILITIES WILL OCCUR. TRAVEL MAY BECOME HAZARDOUS WEDNESDAY NIGHT THROUGH FRIDAY ALONG WITH POSSIBLE SIGNIFICANT SNOW ACCUMULATIONS...ESPECIALLY EAST OF INTERSTATE 25. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE RUBIN
In the hours before
Special weather statement, Dec 26, 11:47 PM MST, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 1147 PM MST SUN DEC 26 2010 WYZ106-110-116-117-271200- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN... VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN... WHITAKER 1147 PM MST SUN DEC 26 2010 ...STRONG AND GUSTY WINDS AND AREAS OF BLOWING SNOW OVERNIGHT... STRONG AND GUSTY WINDS WILL CONTINUE ACROSS THE FAVORED WIND AREAS OVERNIGHT ALONG INTERSTATE 80 NEAR ARLINGTON AND ACROSS THE SUMMIT OF THE LARAMIE RANGE...AND ALONG INTERSTATE 25 BETWEEN CHUGWATER AND WHEATLAND. IN ADDITION...THE WINDS ACROSS THE SUMMIT OF THE LARAMIE RANGE WILL CONTINUE TO CAUSE SNOW ALREADY ON THE GROUND TO BLOW ACROSS ROADWAYS CREATING POTENTIAL FOR SLICK DRIVING CONDITIONS. THOSE TRAVELING THROUGH THESE AREAS SHOULD BE PREPARED FOR SLICK ROADWAYS...AND WIND GUSTS TO AROUND 45 TO 55 MPH OVERNIGHT. CARPENTER
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 2:21 PM MST | High Wind Watch | CYS | Albany, Carbon, Converse, Laramie, Platte | 21 hr |
Nearby
High Wind Warnings in Wyoming, 2010Every high wind warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.